# SDR C2XA07TY007

- Difficulty date: February 20, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 18,888 hours, 17,597 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311090
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TYS A/C HAD SMOKE ON CLIMBOUT AND THEN CLEARED.  THEN ANOTHER TIME ON LEVELING OFF, AGAIN LEFT.  A/C WAS CHECKED OUT AND FERRIED TO TYS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW RR TASKCARD 627100.  OPS AND LEAK CHECKS WERE GOOD, RELEASED BACK TO SERVICE.  [07-24-07]   THE CAUSE OF THE SMOKE WAS A LEAKING NR 4 CARBON SEAL.
